# SDR IPXA2020070657371

- Difficulty date: July 5, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 60,986 hours, 20,264 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 113T510210A
- Part serial: 005072
- Condition: Punctured
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RT WING NR 10 SPOILER PUNCTURE.  REPAIRED PER EO B767-5750-76845-A.
